RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 42, Number 2  


Bounds for the matrix exponential based on the Lyapunov equation and limits of the Hausdorff set
Yu. M. Nechepurenko
131
Construction of the polynomial of least deviation for approximations with a sign-sensitive weight
A. A. Chumak
142
Approximation properties of the inverse logical convolution in the vector maximinimax problem
I. I. Pospelova
155
Initial-boundary value problems for an equation of composite type with moving boundaries
A. B. Alshin
171
On a singularly perturbed system of parabolic equations in the case of intersecting roots of the degenerate equation
V. F. Butuzov, N. N. Nefedov, K. R. Schneider
185
Bicubic finite-element implementations of methods with splitting of boundary conditions for a Stokes-type system in a strip under the periodicity condition
V. O. Belash, B. V. Pal'tsev
197
On an approach to construct finite-difference schemes
V. T. Zhukov, L. G. Strakhovskaya, R. P. Fedorenko, O. B. Feodoritova
222
Change of grid functions of dependent variables in finite-difference equations
O. M. Belotserkovskii, A. V. Konyukhov
235
Some metric problems in the $n$-dimensional cube
V. K. Leont'ev
249
An approach to compressing information in image processing and pattern recognition
V. N. Kozlov
256
Comparison of two algorithms for simplifying disjunctive normal forms
P. V. Yudaev
269
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020